# SDR DL764090538

- Difficulty date: March 28, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 31,308 hours, 8,391 cycles
- Engine: Ge CF680C2*
- Engine time: 27,388 hours, 7,106 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: 072105
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 27,388 hours, 7,106 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD NOISE AND AIRFRAME VIBRATION ASSOCIATED WITH RT ENGINE.  DURING T/O SHOWED 4.0 FAN VIBS.  FOUND BLADES 11 AND 12 WITH FOD FROM BIRD.  REPLACED BLADES 1 12 30 AND 31.  BOROSCOPE FOUND HPC STAGE 1 WITH A SHINGLED BLADE LOOSENED SAME PER M/M 72-36-00.  RAN ENGINE AND PERFORM VIBE SURVEY.  ALL WITHIN LIMITS.
